Anaphylaktoide Reaktionen nach Infusion von Rontgenkontrastmitteln

Translated title of the contribution: Anaphylactoid reactions after infusion of radiographic contrast media

Research output: Contribution to journalReview articlepeer-review

11 Scopus citations

Abstract

Modern radio contrast media (RCM) include ionic and nonionic agents as well as monomers and dimers. Anaphylactoid reactions to RCM occur in 4-13% of infusions and are relatively frequent. The tolerance of nonionic RCM is substantially increased, however, recently, also after infusion of these substances, severe reactions and even fatalities have been described. Recent reports about anaphylactoid 'late' reactions deserve increasing interest. The pathomechanisms of these reactions are unclear. Whereas in immediate-type reactions pseudo-allergic mechanisms seem to be responsible, in late reactions positive skin testings could be demonstrated, which could indicate a possible allergic mechanism. For prophylaxis of anaphylactoid RCM-induced reactions the application of non-ionic substances and a premedication with H1 and H2 antagonists as well as glucocorticosteroids is recommended. The therapy of acute symptoms follows the severity-related guidelines for the therapy of anaphylactoid reactions.

Translated title of the contributionAnaphylactoid reactions after infusion of radiographic contrast media
Original languageGerman
Pages (from-to)400-406
Number of pages7
JournalAllergologie
Volume20
Issue number8
StatePublished - Aug 1997

Fingerprint

Dive into the research topics of 'Anaphylactoid reactions after infusion of radiographic contrast media'. Together they form a unique fingerprint.

Cite this